# SDR F3LA2013020400831

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 27,484 hours, 13,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100024015
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT HANDLE LIGHT INOPERATIVE.  RT OVERWING EXIT HANDLE LIGHT INOPERATIVE. REPLACED LIGHT ASSY, OP'S NORMAL IAW AMM 33-51-11 PB 401.
